# SDR UPS07449008

- Difficulty date: January 11, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT MED NR 4 FWD VERTICAL BEAM INTERIOR LOWER CORNER FOUND CRACKED.  LT MED NR 4 FWD VERTICAL BEAM LOWER CORNER AREA REPAIRED AS PER SRM 52-10-02 FIG 10.
